# SDR COMA2011051670016

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 20,004 hours, 14,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334263
- Condition: Corroded
- Location: Fuselage
- Part time: 20,004 hours, 14,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SEAT TRACK CORRODED BETWEEN FS 485 AND FS 685.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49.
